# SDR 2018FA0000010

- Difficulty date: January 10, 2018
- Submitted: January 10, 2018
- Operation: General aviation
- Aircraft: N317QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800160
- Aircraft time: 9,655 hours, 6,431 cycles
- Engine: Pwc PW306C
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 69224315
- Condition: Corroded
- Location: Lt Wing
- Part time: 9,655 hours, 6,431 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING GENERAL VISUAL INSPECTION OF THE LEFT MAIN WHEEL WELL INSPECTION,  FOUND CORROSION ON THE AFT LOWER WING SPAR ASSEMBLY.
